# SDR CALA2016092095754

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 50,877 hours, 21,412 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXCURSION FROM TAXIWAY. CREW REPORTED LOSS OF BRAKES AND STEERING.   PFR SHOWS BRAKE SELECTOR VALVE 23GG FAULT ALONG WITH MLG HYDRAULIC PIPE MESSAGE. TEST RUN ON BSCU CHANNEL 1 & 2. BSCU CHAN 1 LAST LEG REPORT - "BRK SELECTOR VALVE (23GG)/L G HYDRAULIC PIPE". LRU WIRING & BSCU TEST - "NO FAULT DETECTED". NORMAL BRAKING TEST - "NO FAULT DETECTED". GROUND SCAN - "NO FAULT DETECTED". SUSPECT 23GG VALVE IS LEAKING INTERNALLY, REPLACED SAME. PHASE 1 CHECKS, NO DAMAGE NOTED.
